# SDR 96ZZZX5343

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6667V
- Make and model: Blanca 1730
- Aircraft serial: 30018
- System (JASC): 3710 · Vacuum Distribution System
- Part: Filter
- Part number: EGB03003
- Condition: Blocked Yoke
- Location: Vacuum Inlet
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FILTER PREVENTED YOKE FROM FORWARD MOVEMENT.  WHEN FILTER WAS INSTALLED IT WAS NOT HARD MOUNTED.  HOSES WERE HOLDING FILTER.  HOSE CLAMP LOOSENED ALLOWING FILTER TO MOVE.  HARD MOUNTED FILTER TO AIRCRAFT FRAME USING LOCKNUT AND ADEL CLAMP.  REPLACED HOSES.  SUBMITTER STATED NO LOCATION FOUND IN AIRCRAFT MANUALS FOR FILTER INSTALL.
